# SDR CA991210043

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: MNP16591
- Condition: Failed
- Location: Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT  WINDSHIELD HEAT MESSAGE WITH BURNING SMELL IN COCKPIT.   WINDSHIELD TEMPERATURE CONTROLLER REPLACED.
